Probability distribution fitting of schedule overruns in construction projects

Love, P E D and Sing, C-P and Wang, X and Edwards, D J and Odeyinka, H (2013) Probability distribution fitting of schedule overruns in construction projects. Journal of the Operational Research Society, 64 (8). pp. 1231-1247. ISSN 0160-5682

Full text not available from this repository.
Item Type: Article
Additional Information: Submitted to REF 2014, UoA 19, David Edwards
Subjects: N900 Others in Business and Administrative studies
Divisions: UoA Collections > UoA19: Business and Management Studies
Depositing User: Miss Jessica Baylis
Date Deposited: 23 Nov 2016 12:18
Last Modified: 23 Nov 2016 12:18
URI: http://www.open-access.bcu.ac.uk/id/eprint/276

Actions (login required)

View Item View Item

Research

In this section...